Title Cited by Year
A NOTE ON MULTIPLE ZETA FUNCTIONS
T Kim
JP Journal of Algebra, Number Theory and Applications 3 (3), 471 - 476, 2003
40 2003
A CONTINUED FRACTION APPROACH TO THE DIOPHANTINE EQUATION
RA Mollin
JP Journal of Algebra, Number Theory and Applications 4 (1), 159 - 207, 2004
33 2004
DE-MOIVRE'S FORMULA FOR MATRICES OF QUATERNIONS
M Jafari, H Mortazaasl, Y Yayli
JP Journal of Algebra, Number Theory and Applications 21 (1), 57 - 67, 2011
20 2011
an explicit formula for the multiple frobenius-Euler numbers and polynomials
Y Simsek, T Kim, DW Park, YS Ro, LC Jang, SH Rim
JP Journal of Algebra, Number Theory and Applications 4 (3), 519 - 529, 2004
18 2004
NONABELIAN GROUPS WITH PERFECT ORDER SUBSETS
CE Finch, L Jones
JP Journal of Algebra, Number Theory and Applications 3 (1), 13 - 26, 2003
17 2003
ON THE AXIOMATICS OF ANN-CATEGORIES
NT Quang, DD Hanh, NT Thuy
JP Journal of Algebra, Number Theory and Applications 11 (1), 59 - 72, 2008
17 2008
KOSZULITY FOR SKEW PBW EXTENSIONS OVER FIELDS
H Suárez, A Reyes
JP Journal of Algebra, Number Theory and Applications 39 (2), 181 - 203, 2017
17 2017
APPELL POLYNOMIAL SEQUENCES: A LINEAR ALGEBRA APPROACH
Y Yang, H Youn
JP Journal of Algebra, Number Theory and Applications 13 (1), 65 - 98, 2009
17 2009
CONSTRUCTION OF CARTESIAN AUTHENTICATION CODES OVER SYMPLECTIC SPACES
Y Gao, J Wu
JP Journal of Algebra, Number Theory and Applications 13 (2), 171 - 183, 2009
17 2009
ROOT-CLASS RESIDUALITY OF SOME FREE CONSTRUCTIONS
D Tieudjo
JP Journal of Algebra, Number Theory and Applications 18 (2), 125 - 143, 2010
16 2010
CHARACTERIZATION OF MODULES AND RINGS BY THE SUMMAND INTERSECTION PROPERTY AND THE SUMMAND SUM PROPERTY
AÇÖ A. Hamdouni, A Harmanci
JP Journal of Algebra, Number Theory and Applications 5 (3), 469 - 490, 2005
16 2005
SCHÜTZENBERGER’S FACTORIZATION ON THE (COMPLETED) HOPF ALGEBRA OF q-STUFFLE PRODUCT
C Bui, GHE Duchamp, VHN Minh
JP Journal of Algebra, Number Theory and Applications 30 (2), 191 - 215, 2013
16 2013
ADDITIVE MAPS PRESERVING MATRIX EQUALITIES AND PARTIAL ORDERINGS
X Tang, C Cao
JP Journal of Algebra, Number Theory and Applications 3 (2), 259 - 268, 2003
15 2003
ON THE REAL ROOTS OF THE CHANGHEE-BARNES' q-BERNOULLI POLYNOMIALS
SHR Cheon Seoung Ryoo, Taekyun Kim, Dal-Won Park
JP Journal of Algebra, Number Theory and Applications 5 (2), 293 - 305, 2005
15 2005
QUASI-RANDOM STRUCTURES FROM ELLIPTIC CURVES
M Caragiu, RA Johns, J Gieseler
JP Journal of Algebra, Number Theory and Applications 6 (3), 561 - 571, 2006
15 2006
ADDITIVE RANK PRESERVERS FROM TRIANGULAR MATRIX SPACES TO FULL MATRIX SPACES OVER FIELDS
X Zhang
JP Journal of Algebra, Number Theory and Applications 4 (3), 417 - 425, 2004
14 2004
ON THE QUATERNARY FORMS AND
A Alaca, S Alaca, KS Williams
JP Journal of Algebra, Number Theory and Applications 9 (1), 37 - 53, 2007
14 2007
ON INTERSECTIONS AND COMPOSITES OF MINIMAL RING EXTENSIONS
DE Dobbs, G Picavet, MPL Hermitte, J Shapiro
JP Journal of Algebra, Number Theory and Applications 26 (2), 103 - 158, 2012
14 2012
ON THE EXPONENTIAL CONVERGENCE OF JACOBI-PERRON ALGORITHM OVER F(X)d
K Inoue
JP Journal of Algebra, Number Theory and Applications 3 (1), 27 - 41, 2003
13 2003
A p, q-ANALOGUE OF THE GENERALIZED STIRLING NUMBERS
RB Corcino, CB Montero
JP Journal of Algebra, Number Theory and Applications 15 (2), 137 - 155, 2009
13 2009
DERIVED LENGTHS OF SYMMETRIC AND SKEW SYMMETRIC ELEMENTS IN GROUP ALGEBRAS
Z Balogh, T Juhász
JP Journal of Algebra, Number Theory and Applications 12 (2), 191 - 203, 2008
12 2008
EXISTENCE OF PRIMITIVE POLYNOMIALS WITH THREE COEFFICIENTS PRESCRIBED
D Mills
JP Journal of Algebra, Number Theory and Applications 4 (1), 1 - 22, 2004
11 2004
SOME RESULTS ON SEMISTAR OPERATIONS
A Okabe
JP Journal of Algebra, Number Theory and Applications 3 (2), 187 - 210, 2003
11 2003
IRREDUCIBLE POLYNOMIALS WITH PRESCRIBED TRACE AND RESTRICTED NORM
K Kononen, M Moisio, M Rinta-Aho, K Väänänen
JP Journal of Algebra, Number Theory and Applications 11 (2), 223 - 248, 2008
11 2008
SUMS, PRODUCTS AND IDENTITIES INVOLVING k-FIBONACCI AND k-LUCAS SEQUENCES
P Catarino, P Vasco, A Borges, H Campos, AP Aires
JP Journal of Algebra, Number Theory and Applications 32 (1), 63 - 77, 2014
11 2014
ASPECTS OF NONABELIAN GROUP BASED CRYPTOGRAPHY: A SURVEY AND OPEN PROBLEMS
B Fine, M Habeeb, D Kahrobaei, G Rosenberger
JP Journal of Algebra, Number Theory and Applications 21 (1), 1 - 40, 2011
11 2011
EXPLICIT DETERMINANTS OF THE FIBONACCI RFPLR CIRCULANT AND LUCAS RFPLR CIRCULANT MATRIX
J Li, Z Jiang, N Shen
JP Journal of Algebra, Number Theory and Applications 28 (2), 167 - 179, 2013
11 2013
ARF CHARACTERS OF AN ALGEBROID CURVE
V Barucci, M D'Anna, R Fröberg
JP Journal of Algebra, Number Theory and Applications 3 (2), 219 - 243, 2003
10 2003
RECURRENCE RELATIONS OF THE LEAPING CONVERGENTS
T Komatsu
JP Journal of Algebra, Number Theory and Applications 3 (3), 447 - 459, 2003
10 2003
INTEGRAL REPRESENTATIONS AND SOME EXPLICIT EVALUATIONS OF A CONTINUED FRACTION OF RAMANUJAN
C Adiga, MSM Naika, R Rao
JP Journal of Algebra, Number Theory and Applications 2 (1), 5 - 20, 2002
10 2002
GENERATING SPACES OF MODULAR FORMS WITH h-QUOTIENTS
LJP Kilford
JP Journal of Algebra, Number Theory and Applications 8 (2), 213 - 226, 2007
10 2007
PRIME RADICAL THEOREMS ON ORDERED SEMIGROUPS
M Wu, XY Xie
JP Journal of Algebra, Number Theory and Applications 1 (1), 1 - 9, 2001
10 2001
MORPHISMS IN CATEGORIES OF REPRESENTATIONS OF EQUIPPED POSETS
AM Canadas
JP Journal of Algebra, Number Theory and Applications 25 (2), 145 - 176, 2012
10 2012
A NOTE ON SPECTRALLY ARBITRARY SIGN PATTERNS
Y Gao, Z Li, Y Shao
JP Journal of Algebra, Number Theory and Applications 11 (1), 15 - 35, 2008
10 2008
GENERALIZED HIGHER -DERIVATIONS
AK Faraj, C Haetinger, AH Majeed
JP Journal of Algebra, Number Theory and Applications 16 (2), 119 - 142, 2010
10 2010
ON A TARSKI MONSTER GROUP
HR Rostami
JP Journal of Algebra, Number Theory and Applications 17 (1), 1 - 12, 2010
10 2010
SUPERCONDUCTIVITY AND THE BCS-BOGOLIUBOV THEORY
S Watanabe
JP Journal of Algebra, Number Theory and Applications 11 (2), 137 - 158, 2008
10 2008
SMALL ZEROS OF QUADRATIC FORMS MODULO
AH Hakami
JP Journal of Algebra, Number Theory and Applications 17 (2), 141 - 162, 2010
9 2010
PRINCIPAL IDEALS AND ASSOCIATE RINGS
D Spellman, GM Benkart, AM Gaglione, WD Joyner, ME Kidwell, ...
JP Journal of Algebra, Number Theory and Applications 2 (2), 181 - 193, 2002
9 2002
IDENTITIES FOR COMPLETE HOMOGENEOUS SYMMETRIC POLYNOMIALS
J E. F. Cornelius
JP Journal of Algebra, Number Theory and Applications 21 (1), 109 - 116, 2011
9 2011
A TOWER OF ARTIN-SCHREIER EXTENSIONS OF FINITE FIELDS AND ITS APPLICATIONS
H Ito, T Kajiwara, H Song
JP Journal of Algebra, Number Theory and Applications 22 (2), 111 - 125, 2011
9 2011
PELLIAN POLYNOMIALS AND PERIOD LENGTHS OF CONTINUED FRACTIONS
RA Mollin, K Cheng, B Goddard
JP Journal of Algebra, Number Theory and Applications 2 (1), 47 - 60, 2002
8 2002
A NOTE ON DERIVATIONS OF STRICTLY UPPER TRIANGULAR MATRICES OVER RINGS
AHA Driss, Y Cao, LMB Yakob
JP Journal of Algebra, Number Theory and Applications 4 (1), 89 - 102, 2004
8 2004
GROUPS WITH FINITELY MANY NORMALIZERS OF INFINITE INDEX
FD Mari, FD Giovanni
JP Journal of Algebra, Number Theory and Applications 7 (1), 83 - 95, 2007
8 2007
POWER INTEGRAL BASES IN PARAMETRIC FAMILIES OF BIQUADRATIC FIELDS
I Gaál, T Szabó
JP Journal of Algebra, Number Theory and Applications 24 (1), 105 - 114, 2012
8 2012
PURSUING THE PERFECT PARALLELEPIPED
CA Reiter, JO Tirrell
JP Journal of Algebra, Number Theory and Applications 6 (2), 279 - 294, 2006
7 2006
ON A LOCALIZATION OF THE LAURENT POLYNOMIAL RING
S Barhoumi, I Yengui
JP Journal of Algebra, Number Theory and Applications 5 (3), 591 - 602, 2005
7 2005
THE THREE FIXED COEFFICIENT PRIMITIVE POLYNOMIAL THEOREM
SD Cohen, C King
JP Journal of Algebra, Number Theory and Applications 4 (1), 79 - 87, 2004
7 2004
ON MEET MATRICES WITH RESPECT TO REDUCED, EXTENDED AND EXCHANGED SETS
I Korkee, P Haukkanen
JP Journal of Algebra, Number Theory and Applications 4 (3), 559 - 575, 2004
7 2004
ON SOME LINEAR EXTENSIONS OF A POSET AND COMPOSITIONS OF MULTIPARTITE NUMBERS
AM Cañadas, MAO Angarita, ANP Pulido, AMS Arcos
JP Journal of Algebra, Number Theory and Applications 18 (2), 97 - 123, 2010
7 2010
COMPLETION FOR EQUIPPED POSETS
AM Cañadas, H Giraldo
JP Journal of Algebra, Number Theory and Applications 26 (2), 173 - 196, 2012
7 2012
RELATIVE POWER INTEGRAL BASES IN INFINITE FAMILIES OF QUARTIC EXTENSIONS OF QUADRATIC FIELDS
I Gaál, T Szabó
JP Journal of Algebra, Number Theory and Applications 29 (1), 31 - 43, 2013
7 2013
CATEGORICAL PROPERTIES OF THE ALGORITHM OF DIFFERENTIATION D-VIII FOR EQUIPPED POSETS
AM Cañadas, IDM Gaviria, PFF Espinosa
JP Journal of Algebra, Number Theory and Applications 29 (2), 133 - 156, 2013
7 2013
IMPROVED ALGORITHMS FOR SPLITTING FULL MATRIX ALGEBRAS
G Ivanyos, ÁD Lelkes, L Rónyai
JP Journal of Algebra, Number Theory and Applications 28 (2), 141 - 156, 2013
7 2013
FROM OPERADS AND PROPS TO FEYNMAN PROCESSES
LM Ionescu
JP Journal of Algebra, Number Theory and Applications 7 (2), 261 - 283, 2007
6 2007
ON THE REPRESENTATION OF PRIMES IN AS SUMS OF SQUARES
M Elia, C Monico
JP Journal of Algebra, Number Theory and Applications 8 (1), 121 - 133, 2007
6 2007
PROPERTY PRESERVING SUBGROUPS OF A GROUP
JIS Ramos, R Maier
JP Journal of Algebra, Number Theory and Applications 6 (2), 237 - 264, 2006
6 2006
QUADRATIC DIOPHANTINE EQUATIONS DETERMINED BY CONTINUED FRACTIONS
RA Mollin
JP Journal of Algebra, Number Theory and Applications 1 (1), 57 - 75, 2001
6 2001
ON ARMENDARIZ RING AND ITS GENERALIZATIONS
H Pourtaherian, IS Rakhimov
JP Journal of Algebra, Number Theory and Applications 15 (2), 101 - 111, 2009
6 2009
LINEAR MAPS PRESERVING {1, 2}-INVERSES OF MATRICES ON SYMMETRIC MATRIX ALGEBRAS OVER FIELDS OF CHARACTERISTIC NOT 2
X Zhang
JP Journal of Algebra, Number Theory and Applications 3 (2), 327 - 336, 2003
6 2003
THE GENERALIZED NORMAL MATRICES
S Zhan, Y Li
JP Journal of Algebra, Number Theory and Applications 3 (3), 415 - 428, 2003
6 2003
EVALUATION OF WEBER?S FUNCTIONS AT QUADRATIC IRRATIONALITIES
H Muzaffar, KS Williams
JP Journal of Algebra, Number Theory and Applications 4 (2), 209 - 259, 2004
6 2004
MULTIPLIER SPECTRA AND THE MODULI SPACE OF DEGREE 3 MORPHISMS ON
B Hutz, M Tepper
JP Journal of Algebra, Number Theory and Applications 29 (2), 189 - 206, 2013
6 2013
A NOTE ON THE MINIMAL INDICES OF PURE CUBIC FIELDS
I Gaál, T Szabó
JP Journal of Algebra, Number Theory and Applications 19 (2), 129 - 139, 2010
6 2010
INTRODUCTION TO THE THEORY OF SOFT HYPERRINGS AND SOFT HYPERRING HOMOMORPHISM
G Selvachandran
JP Journal of Algebra, Number Theory and Applications 36 (3), 279 - 294, 2015
6 2015
ON SOME HIGHER DIMENSIONAL COMPOSITIONS
AM Cañadas, ANP Pulido, AMS Arcos
JP Journal of Algebra, Number Theory and Applications 21 (1), 83 - 108, 2011
6 2011
SUMS AND PRODUCTS INVOLVING TERMS OF k-PELL, k-PELL-LUCAS AND MODIFIED k-PELL SEQUENCES
P Vasco, P Catarino
JP Journal of Algebra, Number Theory and Applications 32 (2), 87 - 98, 2014
6 2014
A NEW VULNERABLE CLASS OF EXPONENTS IN RSA
A Nitaj
JP Journal of Algebra, Number Theory and Applications 21 (2), 203 - 220, 2011
6 2011
ON DERIVATIONS OF LOW-DIMENSIONAL COMPLEX LEIBNIZ ALGEBRAS
IS Rakhimov, AN Al-Hossain
JP Journal of Algebra, Number Theory and Applications 21 (1), 69 - 81, 2011
6 2011
THE GREATEST PRIME FACTOR AND RELATED SEQUENCES
M Caragiu, L Scheckelhoff
JP Journal of Algebra, Number Theory and Applications 6 (2), 403 - 409, 2006
5 2006
corrigendum To "nonabelian groups with perfect order subsets" [jp jour. algebra, number theory & appl. 3(1) (2003), 13-26; mr1999172]
CE Finch, L Jones
JP Journal of Algebra, Number Theory and Applications 4 (2), 413 - 416, 2004
5 2004
ON THE DISTRIBUTION AND LINEAR COMPLEXITY OF COUNTER-DEPENDENT NONLINEAR CONGRUENTIAL PSEUDORANDOM NUMBER GENERATORS
ED El-Mahassni, A Winterhof
JP Journal of Algebra, Number Theory and Applications 6 (2), 411 - 423, 2006
5 2006
FINITE NILPOTENT p-ALGEBRAS WHOSE ADJOINT GROUP HAS THREE GENERATORS
L Kazarin, P Soules
JP Journal of Algebra, Number Theory and Applications 4 (1), 113 - 127, 2004
5 2004
DISTRIBUTIVE LAW, COMMUTATOR THEORY AND YANG-BAXTER EQUATION
D Bourn
JP Journal of Algebra, Number Theory and Applications 8 (2), 145 - 163, 2007
5 2007
THE MAXIMAL 2-LOCAL GEOMETRY FOR ,I
P Rowley, L Walker
JP Journal of Algebra, Number Theory and Applications 9 (2), 145 - 213, 2007
5 2007
SOME PROPERTIES OF OVERPARTITIONS
N Robbins
JP Journal of Algebra, Number Theory and Applications 3 (3), 395 - 404, 2003
5 2003
THE MAXIMAL 2-LOCAL GEOMETRY FOR , II
P Rowley, L Walker
JP Journal of Algebra, Number Theory and Applications 10 (1), 9 - 49, 2008
5 2008
SIGN PATTERNS THAT REQUIRE ALL DISTINCT EIGENVALUES
Z Li, L Harris
JP Journal of Algebra, Number Theory and Applications 2 (2), 161 - 179, 2002
5 2002
TAMELY GENERATED IDEALS IN FINITARY MONOIDS
A Geroldinger, F Halter-Koch
JP Journal of Algebra, Number Theory and Applications 2 (3), 205 - 239, 2002
5 2002
A NOTE ON ANALOGUE OF EULER AND BERNOULLI NUMBERS
LC Jang, HK Pak, SH Rim, DW Park
JP Journal of Algebra, Number Theory and Applications 3 (3), 461 - 469, 2003
5 2003
FIBONACCI NUMBERS, LUCAS NUMBERS AND ORDERS OF FINITE SIMPLE GROUPS
F Luca
JP Journal of Algebra, Number Theory and Applications 4 (1), 23 - 54, 2004
5 2004
ON ISOMORPHIC PROPERTIES IN GSA
YU Cho
JP Journal of Algebra, Number Theory and Applications 30 (1), 99 - 105, 2013
5 2013
THE MAXIMAL 2-LOCAL GEOMETRY FOR , III
P Rowley, L Walker
JP Journal of Algebra, Number Theory and Applications 10 (2), 129 - 167, 2008
5 2008
BINOMIAL THUE EQUATIONS AND POWER INTEGRAL BASES IN PURE QUARTIC FIELDS
I Gaál, L Remete
JP Journal of Algebra, Number Theory and Applications 32 (1), 49 - 61, 2014
5 2014
CATEGORIFICATION OF SOME INTEGER SEQUENCES VIA KRONECKER MODULES
AM Cañadas, PFF Espinosa, IDM Gaviria
JP Journal of Algebra, Number Theory and Applications 38 (4), 339 - 347, 2016
5 2016
GALOIS GROUPS OF DEGREE 12 2-ADIC FIELDS WITH TRIVIAL AUTOMORPHISM GROUP
C Awtrey, NE Miles, C Shill, E Strosnider
JP Journal of Algebra, Number Theory and Applications 38 (5), 457 - 471, 2016
5 2016
WEAKLY SEMI-BOOLEAN UNITAL RINGS
PV Danchev
JP Journal of Algebra, Number Theory and Applications 39 (3), 261 - 276, 2017
5 2017
ON CARLITZ’S TYPE q-TANGENT NUMBERS ASSOCIATED WITH THE FERMIONIC p-ADIC INTEGRAL ON
CS Ryoo
JP Journal of Algebra, Number Theory and Applications 31 (2), 91 - 99, 2013
5 2013
SEXTIC EXTENSION WITH CUBIC SUBFIELD
ME Charkani, M Sahmoudi
JP Journal of Algebra, Number Theory and Applications 34 (2), 139 - 150, 2014
5 2014
POLYNOMIALS WHOSE REDUCIBILITY IS RELATED TO THE GOLDBACH CONJECTURE
P Borwein, KKS Choi, G Martin, CL Samuels
JP Journal of Algebra, Number Theory and Applications 26 (1), 33 - 63, 2012
5 2012
SATURATED CHAINS OF INTEGRALLY CLOSED OVERRINGS
J Coykendall, DE Dobbs
JP Journal of Algebra, Number Theory and Applications 13 (2), 121 - 130, 2009
5 2009
THE STRUCTURE OF WEAK QUANTUM GROUPS CORRESPONDING TO SWEEDLER ALGEBRA
D Cheng
JP Journal of Algebra, Number Theory and Applications 16 (2), 89 - 99, 2010
5 2010
MINIMAL PRIME IDEALS OF ORE OVER COMMUTATIVE DEDEKIND DOMAIN
AK Amir, P Astuti, I Muchtadi-Alamsyah
JP Journal of Algebra, Number Theory and Applications 16 (2), 101 - 107, 2010
5 2010
ON PARTITIONS INTO FIGURATE NUMBERS AND COMPOSITIONS OF MULTIPARTITE NUMBERS
A Moreno C, A Irlande
JP Journal of Algebra, Number Theory and Applications 17 (2), 173 - 208, 2010
5 2010
POLYCYCLIC CODES AND SEQUENTIAL CODES OVER FINITE COMMUTATIVE QF RINGS
M Matsuoka
JP Journal of Algebra, Number Theory and Applications 23 (1), 77 - 85, 2011
4 2011
ON SUMS OF THREE SQUARES AND COMPOSITIONS INTO SQUARES AND TRIANGULAR NUMBERS
AM Cañadas, MAO Angarita
JP Journal of Algebra, Number Theory and Applications 23 (1), 25 - 59, 2011
4 2011
MULTIDIMENSIONAL GREATEST PRIME FACTOR SEQUENCES
M Caragiu, L Sutherland, M Zaki
JP Journal of Algebra, Number Theory and Applications 23 (2), 187 - 195, 2011
4 2011
SOME NOTES ON THE REGULAR GRAPH DEFINED BY SCHMIDT AND SUMMERER AND UNIFORM APPROXIMATION
J Schleischitz
JP Journal of Algebra, Number Theory and Applications 39 (2), 115 - 150, 2017
4 2017
FUZZY BRK-IDEAL IN BRK-ALGEBRA
OR El-Gendy
JP Journal of Algebra, Number Theory and Applications 36 (3), 231 - 240, 2015
4 2015
ORSION UNITS OF INTEGRAL C-ALGEBRAS
A Herman, G Singh
JP Journal of Algebra, Number Theory and Applications 36 (2), 141 - 155, 2015
4 2015